# SDR DALA2022022501229

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 45,993 hours, 31,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK AT QRO, A 0.500 INCH LONG CRACK AFFECTING SKIN 5936436-102 (M/F 0.050 INCH THICK 2024-T3 CLAD SHEET) AND A 1.800 INCH LONG CRACK AFFECTING INNER DOUBLER 5936436-39 (M/F 0.025 INCH THICK 7075-T6 CLAD SHEET) WERE FOUND AT STA 1022, BETWEEN L13R-L13R. LP #0465673 WAS CLOSED IN ERROR. OPENED NEW LOG. ACCOMPLISHED REINSPECTION PER ERA 566828-14 REV A SECTION II. NO FURTHER DAMAGE FOUND. UPDATED MASK TO REFLECT ERA 566828-14. **REDEFERRED LOG TO QC, ESTAB MON INSP **00-0653-8-3180 S/N 09553 REP **00-0653-8-3181 S/N 09553. DEF TASK STEPS: INSP TIME STANDARD HOURS CYCLES DAYS CHECK BY DATE INITIAL REPETITIVE 3000 TERMINATING 9000 COMPLETED--> INITIAL: REPETITIVE: TERMINATED: LOG UPDATE ONLY: Y. (LP #2133008)
